# SDR KCSA202007221126

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 88,513 hours, 15,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, APROXIMATELY BS 1630, LBL 6, HAD CORROSION AROUND A DOME NUT ON FUSELAGE SKIN.
